# SDR DL72S010621

- Difficulty date: April 15, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 47,518 hours, 29,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT INOPERATIVE INBD SIDE OF FWD COAT CLOSET.  FOUND WIRE PULLED FRM CONNECTOR.  REPAIRED CONNECTOR
